# SDR UALA2011090704852

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,717 hours, 10,966 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Shutoff Valve
- Part number: 52G159
- Part serial: F28772
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BACK UP GEN AIR-OIL HEAT EXCHANGER COOLER VALVE INOP.  REPLACED NR 1 ENG BACK UP GEN AIR-OIL COOLER VALVE REF AMM.  PART BORROWED.  PART 808900-1, PCN 645-9045, SERIAL F48080.  CONTAINER NOT ON BOARD.
